| Model Number |
1804300-15 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/25/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a lesion located in the distal right coronary artery that was both moderately calcified and tortuous and 90% stenosed.A xience skypoint was advanced but resistance was met and the device did not reach the lesion.During removal, resistance was met, but the device was removed without further issue.There was no reported adverse patient effect and no clinically significant delay in the procedure.Another stent system failed to cross, so balloon angioplasty was performed to treat the lesion.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history identified no other incidents.The investigation determined the reported difficulties appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.